My husband is using testosterone per his Dr. and he is also taking some penis enhancing steroid pills from a friend, not prescribed... they are NOT Viagra... could I have side effects from this?
You could get side effects of the testosterone if its applied to the skin and you touch it. Why is your husband worried about the size of his penis? You know what he's got.
Yes, the Testosterone!! It can be very dangerous for you to even be near him, please call his doctor for all the facts regarding his low-T medication.
You and potentially children need only be concerned if the prescribed medication is applied to his skin. Wherever it is applied (like to the underarm area, for instance) must be covered and not come into direct contact with any other person.
Adrenal issues can result from use of certain steroids... especially the kind that aren't prescribed nor monitored by a medical doctor. Adrenal insuffiency is one of those conditions... I have dealt with that and its very, very long recovery.
So, to directly answer your question, you both should be concerned but for different reasons.
He could contact his doctor for his expert medical opinion about those performance enhancing steroids. Does his doctor even know about these steroids? If not, the doctor should be informed for the simple reason to keep his medical history up-to-date, accurate and current should a medical emergency arise.
You can also talk with your pharmacist about the testosterone medication and any known side effects, interactions and precautions.
Be safe, be well and take good care of yourself because you BOTH are worth it!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Aug 2018 • 1 answer
Updated 9 Dec 2017 • 7 answers
Updated 22 Feb 2013 • 1 answer
Updated 22 Nov 2014 • 3 answers
Steroid - Which is better when taking testosterone injections? 500 mg once per week or 250 mg twice?
Updated 12 Jun 2016 • 1 answer